Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Parnate -- insomnia? bob

Posted by Elizabeth on January 5, 2002, at 2:17:24

In reply to Re: Parnate -- insomnia? spike4848, posted by bob on January 2, 2002, at 0:52:28

> Isn't it amazingly difficult to "just live life" with these treatments being the sad compromises that they are? At first you're just glad to be relieved of your symptoms, but inevitably, the medecine itself becomes the problem. What a tragic irony.

I think it's a question of what's worse -- putting up with the side effects, or trying to live with the symptoms? That's a decision for every individual to make him- or herself. It can become frustrating, of course, if you know that medication can help you but can't seem to find one that you can tolerate. That's a problem that a lot of people here seem to have.

-elizabeth


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:87346
URL: http://www.dr-bob.org/babble/20020103/msgs/88806.html